EconPapers    
Economics at your fingertips  
 

Control Problem for Diffusion-Type Random Fields

Pavel S. Knopov and Olena N. Deriyeva
Additional contact information
Pavel S. Knopov: V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine
Olena N. Deriyeva: V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine

Chapter Chapter 4 in Estimation and Control Problems for Stochastic Partial Differential Equations, 2013, pp 135-153 from Springer

Abstract: Abstract In this chapter we derive the conditions which guarantee the existence of optimal or ε-optimal controls for stochastic systems described by stochastic parabolic differential equation. For random processes similar problems were investigated in [26]. Control problem for some types of processes and fields was discussed also in [18]. Our references for this chapter are [13, 15, 46].

Keywords: Control Problem; Parabolic Stochastic Differential Equations; Stochastic Systems; Drift Function; Wiener Field (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-8286-4_4

Ordering information: This item can be ordered from
http://www.springer.com/9781461482864

DOI: 10.1007/978-1-4614-8286-4_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-8286-4_4